Dermatology Questions? Ask an Online Dermatologist.
Hi, Thanks for your question. I'm Dr. Hasan and I'll try to help you. I am sorry to hear about your problem. I am going to address your primary concern but later you can ask anything you want. At the most this can be a fungal infection. I have reviewed the picture in detail and I reassure you that the symptoms are neither consistent with any STI nor with anything else serious so just don't worry. I will address your question in two aspects; what you can do yourself and what your doctor can do for you. As far as what you can do yourself is concerned in such situations you can apply OTC 1% hydrocortisone cream mixed with OTC clotrimazole cream twice daily on the area for two weeks. If symptoms persist after 2 weeks, see a urologist but I reassure you again that nothing serious including HIV is possible so please don't stress yourself. I wish you good luck and that you get well soon. My goal is to provide you with excellent service – if you feel you have received anything less, please reply back as I am happy to address follow-up questions. Kindly rate me when you are done. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always. Regards